MathSciNet Relay Station
MathSciNet bibliographic data
MR2886770 (2012m:93198) 93C30 (93B36 93C55)
Colaneri, P.; Bolzern, P.; Geromel, J. C. Root mean square gain of discrete-time switched linear systems under dwell time constraints. Automatica J. IFAC 47 (2011), no. 8, 1677–1684.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement